Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Subcriticality, positivity, and gaugeability of the Schrödinger operator


Author: Z. Zhao
Journal: Bull. Amer. Math. Soc. 23 (1990), 513-517
MSC (1985): Primary 81C20
DOI: https://doi.org/10.1090/S0273-0979-1990-15965-8
MathSciNet review: 1043084
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. L. Chung and M. Rao, Feynman-Kac functional and the Schrödinger equation, Seminar on Stochastic Processes, Birkhäuser, Boston, 1981. MR 647779
  • 2. K. L. Chung and S. R. S. Varadhan, Kac functional and Schrödinger equation, Studia Math., T. LXVIII (1980), 249-260. MR 599148
  • 3. M. Cranston, E. Fabes, and Z. Zhao, Conditional gauge and potential theory for the Schrödinger operator, Trans. Amer. Math. Soc. 307 ( 1988), 171 -194. MR 936811
  • 4. F. Gesztesy and Z. Zhao, On critical and subcritical Sturm-Liouville operators, J. Funct. Anal (to appear). MR 1111572
  • 5. M. Murata, Positive solutions and large time behavior of Schrödinger semigroups, Simon's problem, J. Funct. Anal. 56 (1984), 300-310. MR 743843
  • 6. M. Murata, Structure of positive solutions to (—Δ + V)u = 0 in R, Duke Math J. 53 (1986), 869-943.
  • 7. B. Simon, Large time behavior of the L, J. Funct. Anal. 40 (1981), 66-83. MR 607592
  • 8. B. Simon, Schrödinger semigroups, Bull. Amer. Math. Soc. 7 (1982), 447-526. MR 670130
  • 9. Z. Zhao, Conditional gauge and unbounded potential, Z. Wahrsch. Verw. Gebiete 65 (1983), 13-18. MR 717929
  • 10. Z. Zhao, Green function for Schrödinger operator and conditioned Feynman-Kac gauge, J. Math. Anal. Appl. 116 (1986), 309-334. MR 842803

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 81C20

Retrieve articles in all journals with MSC (1985): 81C20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15965-8

American Mathematical Society